PROMOTING ACCESS TO AFRICAN RESEARCH

SINET: Ethiopian Journal of Science

Log in or Register to get access to full text downloads.

Remember me or Register



Growth of subharmonic functions of order greater than half

Seid Mohammed

Abstract


In this paper we shall study the growth and asymptotic behaviour of sub-harmonic functions of order greater than half near Pólya peaks. In some way our result is a generalization of Paley\'s conjecture. The method employed is a non-asymptotic via a normal family of subharmonic functions.

Key words/phrases: Order, Pólya peaks, star function, subharmonic

SINET: Ethiopian Journal of Science Vol. 27 (2) 2004: 93-97



AJOL African Journals Online